×

zbMATH — the first resource for mathematics

Classification of spaces of continuous functions on ordinals. (English) Zbl 1474.54063
Summary: We conclude the classification of spaces of continuous functions on ordinals carried out by R. Górak [Commentat. Math. Univ. Carol. 46, No. 1, 93–103 (2005; Zbl 1121.54031)]. This gives a complete topological classification of the spaces \(C_p([0,\alpha])\) of all continuous real-valued functions on compact segments of ordinals endowed with the topology of pointwise convergence. Moreover, this topological classification of the spaces \(C_p([0,\alpha])\) completely coincides with their uniform classification.

MSC:
54C35 Function spaces in general topology
Citations:
Zbl 1121.54031
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arhangel’skij A. V., On linear homeomorphisms of function spaces, Sov. Math., Dokl. 25 (1982), 852-855; translation from Dokl. Akad. Nauk SSSR 264 (1982), 1289-1292 (Russian) · Zbl 0522.54015
[2] Baars J. A.; de Groot J. A. M., On Topological and Linear Equivalence of Certain Function Spaces, CWI Tract 86, Stichting Mathematisch Centrum, Centrum voor Wiskunde en Informatica, Amsterdam, 1992 · Zbl 0755.54007
[3] Bessaga C.; Pełczyński A., Spaces of continuous functions. IV. On isomorphic classification of spaces \(C(S)\), Studia Math. 19 (1960), 53-62 · Zbl 0094.30303
[4] Engelking R., General Topology, Sigma Series in Pure Mathematics, 6, Heldermann Verlag, Berlin, 1989 · Zbl 0684.54001
[5] Górak R., Function spaces on ordinals, Comment. Math. Univ. Carolin. 46 (2005), no. 1, 93-103 · Zbl 1121.54031
[6] Gul’ko S. P., Free topological groups and a space of continuous functions on ordinals, Vestnik of Tomsk State University (2003), no. 280, 34-38 (Russian)
[7] Gul’ko S. P.; Os’kin A. V., Isomorphic classification of spaces of continuous functions on totally ordered compact sets, Funkcional Anal. i Priložen. 9 (1975) no. 1, 56-57 (Russian) · Zbl 0325.46039
[8] Kislyakov S. V., Classification of spaces of continuous functions of ordinals, Siberian Math. J. 16 (1975), no. 2, 226-231; translated from Sibirskii Matematicheskij Zhurnal 16 (1975), no. 2, 293-300 (Russian) · Zbl 0327.46033
[9] Semadeni Z., Banach spaces non-isomorphic to their Cartesian squares. II, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 8 (1960), 81-84 · Zbl 0091.27802
[10] Tkachuk V. V., A \(C_p\)-Theory Problem Book, Topological and Function Spaces, Problem Books in Mathematics, Springer, New York, 2011 · Zbl 1222.54002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.